# SDR SWIA201541022

- Difficulty date: March 21, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N217AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 35,946 hours, 23,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 235.00 UPPER FRAME SECTOR CRACKED.  R & R SECTOR IAW SRM AND REO.
